# SDR SWAA2019092537158

- Difficulty date: September 4, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: FDC555
- Condition: Corroded
- Location: Escape Strap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING ESCAPE EXIT, ESCAPE STRAP END HOOK CORRODED.  R&R STRAP IAW AMM.
